# SDR DALA2021060403078

- Difficulty date: June 1, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 INITIAL INSPECTION: CORROSION ON INTERCOSTALS LOWER STRUCTURE AREA AT AFT CARGO DOOR. CORRECTIVE ACTION:SUMMARY OF N.R.C: 00125. INTERCOSTAL LOWER STRUCTURE AREA AT AFT CARGO DOOR WAS REPLACED. PER B757-200 SRM. (1825940)
